# SDR SWAA2020120930469

- Difficulty date: November 15, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5900
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE BEAM WEB RT BS 663-685 AT CENTER LIGHTNING HOLE INBOARD SIDE RBL 65 WL 208.  REMOVED CORROSION ON CREASE BEAM WEB RT RBL 65, WL 208 STA 663-685 AT CENTER LIGHTNING HOLE INBOARD SIDE.  MAX MATERIAL REMOVED ON WEB WAS .008' 1' X 2' FROM .040' OUT OF LIMITS.  REMOVED DAMAGED WEB AND FABRICATED NEW WEB, PER CUSTOMER PO NR 808015-SWA, PER SRM 51-40-02-0G-0; SRM 53-40-13-1A-1; SRM 51-10-02-0G-0.  APPLIED CHEMICAL CONV COATING AND PRIMED & INSTALLED PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SOPM 20-43-03; SRM 51-20-01-0G-0; DWG NR 144A5900.
